Constrained normalization of Hamiltonian systems and perturbed Keplerian motion

J.C. Meer, van der, R.H. Cushman

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)


Consider a Hamiltonian system (H, 2n ,). LetM be a symplectic submanifold of (2n ,). The system (H, 2n ,) constrained toM is (HM, M, M). In this paper we give an algorithm which normalizes the system on 2n in such a way that restricted toM we have normalized the constrained system. This procedure is then applied to perturbed Kepler systems such as the lunar problem and the main problem of artificial satellite theory. Wir betrachten ein Hamiltonisches System (H, 2n ,). SeiMein symplectisches Submanifold von (2n ,). Das System (H, 2n ,), aufM beschränkt, ist (HM,M,M). In der vorliegenden Arbeit wird ein Algorithmus vorgeschlagen, der dieses System so auf 2n normalisiert, daß das aufM beschränkte System auch normalisiert ist. Dieser Algorithmus wird dann auf gestörte Keplersysteme, wie z. B. das Hill-sche Mondproblem und das Hauptproblem der Theorie der künstlichen Satelliten, angewendet.
Original languageEnglish
Pages (from-to)402-424
Number of pages23
JournalZeitschrift für Angewandte Mathematik und Physik
Issue number3
Publication statusPublished - 1986


Dive into the research topics of 'Constrained normalization of Hamiltonian systems and perturbed Keplerian motion'. Together they form a unique fingerprint.

Cite this